I am worried by both your son's tummy pain with the diarrhoea as well as the medicines given to him by the doctor. Antibiotics such as Zaloxy should not be given for diarrhoea which is usually caused by a virus infection.Antibiotics do not work against viruses and will aggravate the diarrhoea. Hyospasmol syrup contains atropine and should not be given where there is the danger that a child may become dehydrated such as may occur with your child with diarrhoea.Stop these medicines and start a probiotic such as Probiflora junior once daily for 10 days. Also give him frequent drinks of Rehidrat solution to replace lost fluid and body salts.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.